Alert archive / Michigan / River Flood Warnings in 2023

River Flood Warning 3, NWS Gaylord, MI

April 5, 2023Arenac County, Michigan

NWS Gaylord, MI issued this river flood warning at Apr 5, 2023, 4:00 PM EDT for Arenac County, Michigan. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Apr 5, 2023, 4:00 PM EDT (20:00 UTC)
Expired
Apr 7, 2023, 11:04 AM EDT
In force
43 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
Minor

County Arenac County, MI

The radar

The NCL Michigan radar (KAPX), 112 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rifle River near Sterling (STRM4). The gauge peaked at 6.69 ft at Apr 6, 2023, 3:00 PM EDT.

actionminormoderate51004/0504/0604/0704/08
Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

142 
WGUS43 KAPX 052000
FLWAPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Gaylord MI
400 PM EDT Wed Apr 5 2023

...The National Weather Service in Gaylord MI has issued a Flood 
Warning for the following rivers in Michigan...

  Rifle River near Sterling affecting Arenac County.

.Runoff from recent heavy rain will result in the Rifle River to 
exceed flood stage.

For the Rifle River...including Sterling...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 400 AM EDT.

&&


MIC011-060800-
/O.NEW.KAPX.FL.W.0003.230405T2000Z-230407T1400Z/
/STRM4.1.ER.230401T2152Z.230406T1200Z.230407T0800Z.NO/
400 PM EDT Wed Apr 5 2023

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE FRIDAY 
MORNING...
...REPLACES RIVER FLOOD WATCH...

* WHAT...Minor flooding is forecast.

* WHERE...Rifle River near Sterling.

* WHEN...From this afternoon to late Friday morning.

* IMPACTS...At 9.0 feet, High water begins to impact campground at 
  White's Canoe Livery at Melita Road bridge.

* ADDITIONAL DETAILS...
  - At 3:30 PM EDT Wednesday the stage was 5.4 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 7.6 feet tomorrow morning. It will
    then fall below flood stage early Friday morning.
  - Flood stage is 6.0 feet.
  - Flood History...This crest compares to a previous crest of
    7.6 feet on 04/27/1937.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4406 8391 4406 8407 4416 8407 4411 8397
      4404 8379 4399 8381


$$

MSB
3 follow-up statements
392 
WGUS83 KAPX 060223
FLSAPX

Flood Statement
National Weather Service Gaylord MI
1023 PM EDT Wed Apr 5 2023

...The Flood Warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling affecting Arenac County.

For the Rifle River...including Sterling...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 1030 AM EDT.

&&


MIC011-061430-
/O.EXT.KAPX.FL.W.0003.000000T0000Z-230407T0130Z/
/STRM4.1.ER.230401T2152Z.230406T1200Z.230406T1930Z.NO/
1023 PM EDT Wed Apr 5 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Rifle River near Sterling.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 6.0 feet, High water begins to impact canoe livery at 
  River View Campground.

* ADDITIONAL DETAILS...
  - At 9:30 PM EDT Wednesday the stage was 5.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 6.4 feet tomorrow morning. It
    will then fall below flood stage tomorrow afternoon.
  - Flood stage is 6.0 feet.
  - Flood History...This crest compares to a previous crest of
    6.4 feet on 06/14/2010.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4406 8391 4406 8407 4416 8407 4411 8397
      4404 8379 4399 8381


$$

MSB
665 
WGUS83 KAPX 061625
FLSAPX

Flood Statement
National Weather Service Gaylord MI
1225 PM EDT Thu Apr 6 2023

...The Flood Warning is extended for the following rivers in 
Michigan...

  Rifle River near Sterling affecting Arenac County.

...The Flood Warning continues for the following rivers in 
Michigan...

  Manistee River near Sherman affecting Wexford County.

For the Rifle River...including Sterling...Minor flooding is 
forecast.
For the Manistee River...including Sherman...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued tonight as additional forecast 
information becomes available.

&&


MIC011-070430-
/O.EXT.KAPX.FL.W.0003.000000T0000Z-230407T1830Z/
/STRM4.1.ER.230401T2152Z.230406T1530Z.230407T1912Z.NO/
1225 PM EDT Thu Apr 6 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rifle River near Sterling.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 6.0 feet, High water begins to impact canoe livery at 
  River View Campground.

* ADDITIONAL DETAILS...
  - At 11:30 AM EDT Thursday the stage was 6.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:30 AM EDT Thursday was 6.7 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow afternoon and continue falling to 3.2 feet Thursday
    morning.
  - Flood stage is 6.0 feet.
  - Flood History...This crest compares to a previous crest of
    6.7 feet on 04/04/2009.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4406 8391 4406 8407 4416 8407 4411 8397
      4404 8379 4399 8381


$$

MIC165-070430-
/O.CON.KAPX.FL.W.0002.000000T0000Z-230408T1200Z/
/SHRM4.1.ER.230406T1800Z.230407T0000Z.230407T1200Z.NR/
1225 PM EDT Thu Apr 6 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING...

* WHAT...Minor flooding is forecast. This approaches the flood of 
  record.

* WHERE...Manistee River near Sherman.

* WHEN...Until Saturday morning.

* IMPACTS...At 15.0 feet, Flooding begins around the Wilderness 
  Canoe livery along left bank of river just downstream of M-37 
  bridge.

* ADDITIONAL DETAILS...
  - At 12:15 PM EDT Thursday the stage was 14.9 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 15.1 feet this evening. It will
    then fall below flood stage tomorrow morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.1 feet on 03/29/1986.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4437 8573 4443 8577 4447 8564 4442 8561


$$

STJ
916 
WGUS83 KAPX 071504
FLSAPX

Flood Statement
National Weather Service Gaylord MI
1104 AM EDT Fri Apr 7 2023

...The Flood Warning is cancelled for the following rivers in 
Michigan...

  Rifle River near Sterling affecting Arenac County.

MIC011-071615-
/O.CAN.KAPX.FL.W.0003.000000T0000Z-230407T1504Z/
/STRM4.1.ER.230401T2152Z.230406T1845Z.230407T1354Z.NO/
1104 AM EDT Fri Apr 7 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Rifle River near Sterling.

* ADDITIONAL DETAILS...
  - At 10:30 AM EDT Friday the stage was 5.9 feet.
  - Forecast...The river is expected to fall to 3.0 feet Friday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4406 8391 4406 8407 4416 8407 4411 8397
      4404 8379 4399 8381


$$

FEF

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Apr 5, 3:33 PM EDT, 27 minutes earlier.

Area forecast discussion, Apr 5, 3:33 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
333 PM EDT Wed Apr 5 2023

.NEAR TERM...(Through Tonight)
Issued at 333 PM EDT Wed Apr 5 2023

...Windy and becoming colder tonight...

Occluded 994mb surface low is over the MN Arrowhead, with a triple
point near MQT. A cold front is about to push into nw lower MI, so
for those enjoying 71f at TVC and surrounding areas, it's not
going to last. At all. The cold/occluded front will actually warm
things up in ne lower/eastern upper, scouring out the leftover
grunge there.

There were a few blips on the front in eastern WI earlier, but
otherwise the front is precip-free. Some models still kick off
convection along the front into early evening, and will maintain a
small chance for showers and perhaps a t-storm. Anything that does
form will still have gusty wind potential.

Steady cold advection occurs behind the front. By 12z, 850mb
temps drop to the lower minus teens in eastern upper MI, and to
the lower single digits below in the far se. Chilly temps and wind
chills will re-invade as the evening and night proceeds, on gusty
west w to wsw winds in a tight post-frontal pressure gradient.

Looking at Bufr soundings at PLN tonight, we should be able to tap
into stronger wind gusts than much of the guidance shows. Winds
toward the top of the mixed layer are in the 40-45kt range all
night. Have kicked surface wind gusts into low-end advisory
territory, and said advisory is being issued for tonight into
Thursday.

Min temps tonight from the mid 20s to mid 30s.

&&

.SHORT TERM...(Thursday through Saturday)
Issued at 333 PM EDT Wed Apr 5 2023

Thursday through Saturday:

High Impact Weather Potential: Strong winds Thursday. Possibly
advisory level snow amounts Friday night into early Saturday morning.

The cold front mentioned in the previous forecast period will exit
the area into Lake Huron by early Thursday morning with winds
continuing to veer to westerly and intensifying, with gusts of
40-50mph possible early Thursday morning and last throughout the
afternoon hours before diminishing in intensity during the evening
hours Thursday. High pressure and drier air centered over the
central CONUS will build into northern lower Michigan late Wednesday
night into Thursday morning providing mostly precipitation-free
weather, with the exception of some wrap-around moisture producing
some light snow showers with some lake enhancement over the eastern
upper peninsula. The second possible precipitation event will be
Friday night into early Saturday morning with an inverted trough
and accompanying moisture possibly dropping a quick 2-3 inches
across a swath of northern lower Michigan. High pressure and drier
air then takes over Saturday with decreasing cloudiness throughout
the day and afternoon temperatures in the mid 40s to near 50 degrees.

Winds will be strong out of the southwest to west-southwest Thursday
with gusts up to 40-50kts...especially the tip of the mitt and the
Straits area. Winds then veer to the northwest Thursday night and
diminish in intensity throughout Friday as high pressure tries to
settle in. Winds become light and variable early Saturday.

Temperatures will be in the mid 30s to mid 40s Thursday and Friday,
while warming a bit Saturday...reaching into the mid 40s to near 50
degrees across northern lower Michigan.

&&

.LONG TERM...(Saturday night through Wednesday)
Issued at 333 PM EDT Wed Apr 5 2023

High Impact Weather Potential: Minimal at this time.

High pressure over the Great Lakes region will dominate northern
Michigan's weather through the long term period for the time being,
with the exception of an inverted trough possibly producing some
light rain showers Sunday into Monday. High temperatures will
moderate throughout the long term period beginning near 50 across
eastern upper to near 60 over northern lower and currently forecast
to reach into the low 60s over eastern upper to 70s across northern
lower by Wednesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 132 PM EDT Wed Apr 5 2023

Only scattered showers and perhaps a TSRA are progged along a cold
front that races across northern MI late this afternoon and early
this evening. Cigs will remain variable across the region ahead of
the front, VFR at MBL/TVC and IFR/LIFR elsewhere. Behind the
front, conditions will be more uniform, with a mix of VFR and MVFR
cigs. LLWS in spots this afternoon and evening, with gusty west
winds after that.

&&

.MARINE...
Issued at 333 PM EDT Wed Apr 5 2023

A strong cold front is just making inroads into nw lower MI now,
and will cross the area through early evening. Gusty wsw winds
set up behind a strong cold front for the rest of tonight and into
Thursday. High-end gales will be possible at times. Winds will
weaken and veer nw Thu night.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...Wind Advisory until 7 PM EDT Thursday for MIZ016-017-096>098.
LH...Gale Warning from 9 PM this evening to 11 PM EDT Thursday for
     LHZ345>347.
     Gale Warning from 11 AM to 11 PM EDT Thursday for LHZ348-349.
LM...Gale Warning until 1 AM EDT Friday for LMZ323-341-342-344>346.
LS...Gale Warning until 7 AM EDT Friday for LSZ321-322.
&&

NEAR TERM...JZ
SHORT TERM...TJL
LONG TERM...TJL
AVIATION...JZ
MARINE...JZ
Hazardous weather outlook, Apr 5, 3:40 PM EDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
340 PM EDT Wed Apr 5 2023

MIZ016>018-020>036-041-042-086>088-095>099-061945-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
340 PM EDT Wed Apr 5 2023

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

There is a slight chance for a thunderstorm through early evening.
Severe storms are not expected.

Strong and gusty winds will develop late today, and last through
tonight. See the ongoing wind advisory for details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong and gusty winds will occur through Thursday.

There is a chance for accumulating snow in northern lower Michigan
Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-061945-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
340 PM EDT Wed Apr 5 2023

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

There is a slight chance for a thunderstorm into early this
evening. Sever storms are not expected.

Additionally, westerly gale gusts are expected tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Westerly gale force winds are expected Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

JZ

In the hours before

Local storm report, Apr 5, 10:13 AM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1013 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HEAVY RAIN       1 N MAPLETON            44.92N 85.52W
04/05/2023  M1.72 INCH       GRAND TRAVERSE     MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION OMSM4 OLD MISSION 3
            SSW. THE PERIOD OF THE HEAVY RAIN EVENT WAS
            24 HOURS.

0800 AM     HEAVY RAIN       4 SW GREILICKVILLE      44.75N 85.70W
04/05/2023  M1.53 INCH       GRAND TRAVERSE     MI   COCORAHS

            COCORAHS STATION MI-GT-27 TRAVERSE CITY 4.7
            W. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0800 AM     HEAVY RAIN       5 ENE ARCADIA           44.53N 86.13W
04/05/2023  M1.44 INCH       BENZIE             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BEUM4 BEULAH 7 SSW.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

0700 AM     HEAVY RAIN       2 SW GRAWN              44.65N 85.70W
04/05/2023  M1.24 INCH       GRAND TRAVERSE     MI   COCORAHS

            COCORAHS STATION MI-GT-28 1 SW GRAWN. THE
            PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.

0700 AM     HEAVY RAIN       1 N ENGADINE            46.13N 85.57W
04/05/2023  M1.02 INCH       MACKINAC           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ENGM4 ENGADINE MDOT.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

&&
Local storm report, Apr 5, 11:13 AM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1113 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       2 N SKEELS              44.12N 84.58W
04/05/2023  M1.03 INCH       GLADWIN            MI   COCORAHS

            COCORAHS STATION MI-GL-4 GLADWIN 10.4 NNW.
            THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

1001 AM     HEAVY RAIN       1 NNW ALGER             44.13N 84.12W
04/05/2023  M1.02 INCH       ARENAC             MI   MESONET

            MESONET STATION AGRM4 ALGER. THE PERIOD OF
            THE HEAVY RAIN EVENT WAS 24 HOURS.

&&
Local storm report, Apr 5, 11:49 AM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1149 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     TSTM WND GST     1 WNW PELLSTON          45.57N 84.80W
04/05/2023  M43 MPH          EMMET              MI   ASOS

            ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
            EMMET COUNTY.

&&
Local storm report, Apr 5, 11:52 AM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1152 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     NON-TSTM WND GST 1 WNW PELLSTON          45.57N 84.80W
04/05/2023  M43 MPH          EMMET              MI   ASOS

            CORRECTS PREVIOUS TSTM WIND GUST REPORT FROM
            1 WNW PELLSTON TO NON-TSTM WIND GUST. ASOS
            STATION KPLN PELLSTON - RGNL AIRPORT OF
            EMMET COUNTY.

&&
Local storm report, Apr 5, 12:09 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1209 PM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     NON-TSTM WND GST 1 S MACKINAC ISLAND     45.85N 84.63W
04/05/2023  M40 MPH          LHZ345             MI   AWOS

            AWOS STATION KMCD MACKINAC ISLAND.

&&

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:11 PM EDTSpecial Marine WarningAPX49 min
Apr 4, 11:47 PM EDTSpecial Weather StatementAPXAntrim, Grand Traverse, Kalkaska43 min
Apr 5, 12:04 AM EDTSpecial Weather StatementAPXGrand Traverse26 min
Apr 5, 12:28 AM EDTSpecial Weather StatementAPXCheboygan32 min
Apr 5, 12:32 AM EDTSpecial Weather StatementAPXAntrim, Grand Traverse28 min
Apr 5, 12:47 AM EDTSpecial Weather StatementAPXOtsego28 min
Apr 5, 1:30 AM EDTSpecial Marine WarningAPX15 min
Apr 5, 2:05 AM EDTSpecial Marine WarningAPX40 min
Apr 5, 2:39 AM EDTSevere Thunderstorm WarningAPXBenzie, Manistee36 min
Apr 5, 3:15 AM EDTSpecial Marine WarningAPX45 min
Apr 5, 6:46 AM EDTSpecial Weather StatementAPXOgemaw29 min
Apr 5, 9:23 AM EDTRiver Flood WarningAPXWexford50 hr
Apr 5, 9:28 AM EDTRiver Flood WatchAPXArenac13 hr
Apr 5, 10:50 AM EDTGale WarningAPX34 hr
Apr 5, 3:34 PM EDTWind AdvisoryAPXAlpena, Antrim, Charlevoix, Cheboygan, Crawford, Emmet and 8 more29 hr

Nearby

River Flood Warnings in Michigan, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.